... present and she is now seeing mucus in her stool. Is this getting worse or is it the antibiotics? The low grade fever has gone. She has celiac so they did rule out obstructions with a lower GI.
amom; Yes I'm thinking this is all from the infection If she has finished the antibiotic and still having pain you should get her back in to see the doctor.Or just give the office a call and see what the next step is. Or if she is still in pain what you can give her for the pain until it get's cleared up and they can take it out or whatever you decide. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Children suffering 4m rheumatic fever n he is allergic to penicillin then which antibiotic can give?
Posted 29 Mar 2011 • 1 answer
Posted 23 Nov 2012 • 4 answers
Posted 6 Mar 2013 • 1 answer
Posted 17 Sep 2014 • 1 answer
Posted 28 Mar 2015 • 2 answers